Komodo 4D/3N Boat trip start Lombok


USD 180  / Person


  4 Days - 3 Nights

  Depart from Lombok

  Speakers :  

  Up to — 10 Person ( 1 Group )

  Tours

  Komodo,  Indonesia

  Availability : click here


  Add to Cart

Note : The Cruise Schedule is every Monday, Wednesday and Saturday,please select at that day!

Add to Cart


OK ×

Komodo 4D/3N Boat trip start Lombok


DAY I : Gili/Senggigi-Labuan Lombok-Gili Kondo-Gili Bola

Start from Senggigi at 11.30 AM, hotel pick up 1 hour before for Senggigi and Mataram Area and 2 hours before for Gili Ilsnads and then to East Lombok (the port where you will get on the boat). Have some briefing about the trip before depart in Senggigi. You will need about 2 hours to get to Labuhan Lombok and then You start the sailing at around 02.30 PM to Gili Kondo, it takes about 30 minutes to get there after that at at 04.00 PM you will continue to Gili Bola for about 4 hours, dinner service and overnight on the boat in Gili Bola.

Your activities:

  • Snorkeling on Gili Kondo
  • Sunset on the way to Gili Bola
  • Dinner will serve around 08.00pm on the Boat

DAY II : Gili Bola - Medang Island - Moyo Island

You will leave Gili Bola early in the morning at 04.00 AM to Medang Island, take about 5 hours, so you will be here around 09.00 AM, after that at 10.00 AM continue to Moyo Island spend about 1 hour to get there. You will be on Moyo Island for about 2 hours.

Your ctivities are:

  • See the fishing activity at Medang Island
  • Snorkeling at the beautiful coral reef and lot of fishes for one hour in Moyo Island
  • Visit waterfall (walk about 300m to the middle of the island) at Moyo Island
  • After that we sail to Manta point in Komodo Island

DAY III : Moyo Island - Manta Point - Padar Island - Kalong Island

You will leave Moyo Island about 01.00 PM,and heading to Manta Point in Nearest Gili Laba. Manta Point is popular with under water life with crystal clear water. It takes about 18 hours from Moyo Island to Manta Point, so you will be over night on the boat during the trip, so you will be at Manta Point about 09.00 AM. You spend here about 2 hours.

After that at 11.00 AM you will start to Padar Island, takes about 2 1/2 hours to get here, then continue to Kalong Island, overnight on the boat at Kalong Island. At 07.00 AM you will continue to Komodo Island, spend about 2 or 3 hours on Komodo Island then at 10.00 AM you will continue to Pink Beach,spend about to hours here before continue to Rinca Island.

Your activities:

  • Snorkeling at Manta Point or swiming
  • Soft trekking on Padar Island and Sunset here
  • Pictures, etc
  • See Bath flying on Kalong Island if lucky
  • Overnight on the Boat on Kalong Island

Day IV : Kalong Island - Komodo Island - Rinca Island - Labuan Bajo

You will leave Kalong Island at 07.00 AM and continue to Komodo Island, spend about 15 minutes to get to Komodo Island.You will spend about 2 or 3 hours on Komodo Island, after that at about 10.00 PM you will continue to Pink Beach, take a bout 15 to 20 minutes. About 12.00 PM you will leave Pink Beach and continue to Rinca Island,it takes 2 hours trip. And you will be on Rinca Island for two hours, at 04.00 PM you will leave Rinca Island to Labuan Bajo in Flores.

Your Activities: 

  • Soft Trekking on Komodo Island
  • See the Dragons on Komodo Island
  • Pictures
  • Swiming on and snorkeling or just relax on the Pick Beach
  • Feel the smooth pink snady beach on Pink Beach Island
  • Soft Trekking on Rinca Island
  • See the Dragons or other animals like bufallo or deers on the Rinca Island

Note: The trip times count are depend on the sea situation, can be less or more.

Boat Information

Specification:

  • Length : 18-20m
  • Width : 3,5-4,5m
  • Engine: Yanmar 30hp double
  • Sail : only to help the engine
  • Max Passengers : 18-20 people
  • Crews : 5-6 person

Facilities:

  • Snorkeling gears
  • Simple fishing equipment
  • Deck with Mattress ,pillows and blanket
  • Simple Toilet and kitchen
  • Radio Communication
  • Life jackets

Included

  • 5 bottles  mineral water
  • Coffee and Tea at any time
  • Conservation funds $15/person
  • Meals (Breakfast, Lunch and Dinner)
  • English speaking guide
  • One Way Trip start Lombok and End Labuan Bajo

Excluded

  • Personal Expenses
  • Tips
  • Return Trip